Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 721932, 4 pages
http://dx.doi.org/10.1155/2013/721932
Research Article

Kudriasov Type Univalence Criteria for Some Integral Operators

1Department of Mathematics and Computer Science, Faculty of Mathematics and Computer Science, Transilvania University of Braşov, 500091 Braşov, Romania
2Department of Mathematics and Computer Science, Faculty of Science, “1 Decembrie 1918” University of Alba Iulia, 510009 Alba, Romania

Received 30 September 2013; Accepted 4 December 2013

Academic Editor: Mohamed Kamal Aouf

Copyright © 2013 Virgil Pescar and Nicoleta Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider some integral operators defined by analytic functions in the open unit disk and derive new univalence criteria for these operators, using Kudriasov condition for a function to be univalent.